# SDR AWXA0000136

- Difficulty date: March 15, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N188AW
- Make and model: Boeing 737277
- Aircraft serial: 22655
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545810128
- Condition: Corroded
- Location: Bs 294.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FS 294.5, LBL 24 TO RBL 55, UPPER T-CAP CORRODED.  CUT OUT SECTION OF T-CAP IAW 737 SRM 53-10-9.  FABRICATED REPAIR PARTS IAW 737 SRM 53-10-9 FROM (7075T6 511 QQA 200/11E).  TREATED AND PRIMED PARTS IAW 737 SRM 51-10-2.  INSTALLED T CAP SECTION AND REPAIR PARTS PER 737 SRM 53-10-9 AND 737 SRM 51-20-4.
